Shop For First Aid Kits

My Cart

Items in Cart: 0
Checkout View Cart

Aspirin Unitized 325 MG.Tablets (25/2 packs)

Aspirin Unitized 325 MG.Tablets (25/2 packs)

    QUANTITY

    $1.80
    Code: 922-11051
    UPC: 669635351682
    Brand: North
    Shipping Weight: 0.14 pounds


    Buy More & Save!!!
    Volume Price
    10+
    $1.71

    Description

    Temporary relief of minor aches and pains due to headache, arthritus, rheumatism, menstrual discomfort, toothaches, and fever reduction.
    Active ingredient: Aspirin 325 mg (NSAID - Non-Steroidal Anti-Inflammatory Drug)
    Customers viewed or purchased these products: